# SDR ARWA20020503

- Difficulty date: May 8, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 82,751 hours, 27,041 cycles
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL QUANTITY 3/4 OF A GALLON.  PERFORMED INFLIGHT SHUT DOWN ABNORMAL.  OIL PRESS WINDMILLING 20 PSI.  SERVICED ENGINE OIL IAW DC-8 MM 12-20-1 AND PERFORMED ENGINE RUN-UP; FOUND OIL LEAK AT MAIN FUEL PUMP DRAIN.  REMOVED AND REPLACED MAIN FUEL PUMP GARLOC SEAL IAW P&W MM 72-0 PG 434A.  PERFORMED ENGINE RUN-UP IAW P&W MM 72-0, NO LEAKS NOTED.
